Journal of Symbolic Logic

Review: William W. Boone, Partial Results Regarding Word Problems and Recursively Enumerable Degrees of Unsolvability

Marian Boykan Pour-El

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 4 (1963), 292.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734755

JSTOR
links.jstor.org

Citation

Pour-El, Marian Boykan. Review: William W. Boone, Partial Results Regarding Word Problems and Recursively Enumerable Degrees of Unsolvability. J. Symbolic Logic 28 (1963), no. 4, 292. https://projecteuclid.org/euclid.jsl/1183734755


Export citation